How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Health
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Health Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

Is there any other blood thinners besides warfarin and jantoven

Customer Question

Is there any other blood thinners besides warfarin and jantoven that don't make you get hairloss? I've discovered while being on warfarin that it's made my hair very thin on sides and has greatly affected my scalp and bangs.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. P. Jyoti replied 1 year ago.
There are a number of other blood thinners that you can consider:
Xarelto (rivaroxaban)
Savaysa (edoxaban)
Eliquis
Pradaxa,
Discuss with your doctor about these drugs and whether they will be suitable for you. Note down these names or copy/paste into Word and take a printout and discuss with your doctor. This will enable an informed discussion and help you to get detailed explanations.
None of these have any effect on hair thickness.
Hope this shows you the way forward - wish you good health and a quick recovery.
I trust my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
Please remember to rate my service once you have all the information you need.
If you have any other questions, please ask me – I’ll be happy to respond. Bonus is always welcome - Thank you!
Dr.P.Jyoti, MD.
Customer: replied 1 year ago.

does jantoven coumadin or warfarin cause hair loss?

Expert:  Dr. P. Jyoti replied 1 year ago.
Yes, warfarin has been reported to cause hair loss.
This is a rare side effect though.
Hope this shows you the way forward - wish you good health and a quick recovery.
I trust my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
Please remember to rate my service once you have all the information you need.
If you have any other questions, please ask me – I’ll be happy to respond. Bonus is always welcome - Thank you!
Dr.P.Jyoti, MD.

Related Health Questions